# SDR UIEA2017110802202

- Difficulty date: November 7, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,895 hours, 18,152 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Relay
- Part number: M83726283003P
- Condition: Failed
- Location: E/E Cooling
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON PUSHBACK & ENGINE START, HAD AN EICAS MESSAGE FOR THE FWD EQUIP VALVE.   R & R THE RELAY K10718 IAW SWPM 20-81-22.   EQUIPMENT COOLING OPS CHECKED NORMAL.  NO MESSAGES.
